# SDR SWAA2023032004141

- Difficulty date: February 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N8532S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63576
- Aircraft time: 18,978 hours, 9,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA. 727H-727J; CORROSION AROUND LT TRANSITION ANGLE FASTENER HOLES.<FABRICATED NEW TRANSITION ANGLE SECTION FROM L727H+11 TO 727J+11. INCORPERATED SPLICES AT STA 727H AND 727J PER SRM 53-00-53-2R-5. TREATED ALL PARTS PER AMM 51-21-41 AND PRIMED PER AMM 51-21-72. OK TO ASSEMBLE PARTS.;[03] FABRICATED NEW TRANSITION ANGLE SECTION FROM L727H+11 TO 727J+11. INCORPERATED SPLICES AT STA 727H+11 AND 727J+11 PER SRM 53-00-53-2R-5. TREATED ALL PARTS PER AMM 51-21-41 AND PRIMED PER AMM 51-21-72. OK TO ASSEMBLE PARTS.;[04] INSPECTION COMPLETE ON CORRECTIVE ACTION #3 FOR: 3. RICHARD PARRY (TECHNICIAN); 25-FEB-2023 05:00 UTC FABRICATED NEW TRANSITION ANGLE SECTION FROM L727H+11 TO 727J+11. INCORPORATED SPLICES AT STA 727H+11 AND 727J+11 PER SRM 53-00-53-2R-5. TREATED ALL PARTS PER AMM 51-21-41 AND PRIMED PER AMM 51-21-72. OK TO ASSEMBLE PARTS. INSPECTION OK TO ASSEMBLE REPAIR PARTS BUT NOT INSTALL AT THIS TIME.FABRICATED NEW TRANSITION ANGLE SECTION FROM L727H+11 TO 727J+11. INCORPERATED SPLICES AT STA 727H+11 AND 727J+11 PER SRM 53-00-53-2R-5 REPLACEMENT PARTS INSTALLED PER SRM 51-40-02 IN CORRECTIVE ACTIONS 16; 17 & 18;[20] C/W INSPECTION.
